Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Decreased urination, only few drops of urine, stopped medicines for clear urination due to low BP, no swelling on face, legs. What could be the reason?

my mom has decreased urination suddenly,she used to take medicine for clear urination,but our doctor recommended her to stop it due to low pressure problem..after stopping that medicine she has decreased urination..only one or two drops are there...face and legs show normal no swallow ..can you please suggest me what can be the reason
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have read your query, urinary retention is the inability to empty the bladder. With chronic urinary retention, you may be able to urinate, but you have trouble starting a stream or emptying your bladder completely. A large decrease in urine output may be a sign of a serious, or even life-threatening condition. However, urine output can usually be restored if you get medical treatment right away. Causes like blood loss, dehydration when you do not drink enough fluids and have vomiting, diarrhea, or fever, medications such as anticholinergics, diuretics, and some antibiotics, severe infection or any other medical condition that leads to shock, total urinary tract blockage.
A woman may experience urinary retention if her bladder sags or moves out of the normal position, a condition called cystocele. The bladder can also sag or be pulled out of position by a sagging of the lower part of the colon, a condition called rectocele. Some people have urinary retention from rectoceles. People of all ages and both sexes can have nerve disease or nerve damage that interferes with bladder function. Contact your health care provider if you notice that you are producing less urine than usual and maybe he will re-start or suggest an alternate medicaiton. Thanks
Answered: Mon, 2 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor